# SDR RRXA96171

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Eng Tr Unit
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LOW LIGHT CAME ON AFTER TAKEOFF WITH A LOSS OF HYDRAULIC QUANTITY.  REPLACED O-RING AT NR 2 ENGINE THRUST REVERSER, CHECK VALVE IN PYLON AND LEAK CHECKS GOOD.
